Bounds on Schrodinger eigenvalues for polynomial ...

Description

Citation

Title Bounds on Schrodinger eigenvalues for polynomial potentials in N dimensions
Author(s) R. L. Hall, Nasser Saad
Journal Journal of Mathematical Physics
Date 1997
Volume 38
Issue 10
Start page 4909
End page 4913

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 236

Adding this citation to "My List" will allow you to export this citation in other styles.